I am too embarrassed to talk to anyone else about this! Freakin immune suppressants, what is the point when it calms my Crohn's down but causes 10 million other problems?!
SO, last week I had strep (again) so I was on a 10 day course of amoxicillin. STUPID ME wasn't even thinking I need to eat yogurt so, I think I have a yeast infection now. So, today I started eating some yogurt and while picking up my meds I bought some acidophilus and started that today as well. As the day is going on, I noticed I feel sick, like an infection going on. Can a yeast infection make you feel sick? Also, I am peeing like crazy and not drinking enough to match all these trips to the bathroom. Usually a sign of an UTI which I get yearly. Can you get a UTI from a yeast infection? Does that mean I need to go BACK on antibiotics?! I feel pain in my lower back in pelvic area and now I am freakin out! My dermatologist said fungus love the immune suppressed. Having had a fungal infections on my foot and on my face, I don't know if I need to see someone else now. Screw my life. Just, screw it :'( I am so sick of being sick!!!!